Tylenol Extra Strength (Acetaminophen)
Tylenol Extra Strength (OTC)
May be split. Product of Canada. Shipped from Canada.
Generic equivalents for Tylenol Extra Strength... What are generics?
Can not be split. Product of Canada. Shipped from Canada.
ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.
This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.
They need to know if you have any of these conditions: -if you often drink alcohol -liver disease -an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives -pregnant or trying to get pregnant -breast-feeding
Take this medicine by mouth with a glass of water. Follow the directions on the package or prescription label. Take your medicine at regular intervals. Do not take your medicine more often than directed. Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 6 years of age for selected conditions, precautions do apply.
Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once. NOTE: This medicine is only for you. Do not share this medicine with others.
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
-alcohol -imatinib -isoniazid -other medicines with acetaminophen
This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.
Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days. Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist. If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.
Side effects that you should report to your doctor or health care professional as soon as possible: -allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue -breathing problems -fever or sore throat -redness, blistering, peeling or loosening of the skin, including inside the mouth -trouble passing urine or change in the amount of urine -unusual bleeding or bruising -unusually weak or tired -yellowing of the eyes or skin Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome): -headache -nausea, stomach upset
This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Keep out of reach of children. Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.
NOTE: This sheet is a summary. It may not cover all possible information. If you have questions about this medicine, talk to your doctor, pharmacist, or health care provider.
Acetaminophen Oral tablet